# SDR COMA0370056

- Difficulty date: December 13, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 3,127 hours, 2,510 cycles
- Engine: Ge CF348C1
- Engine time: 2,538 hours, 1,975 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Rt Engine
- Part time: 2,538 hours, 1,975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5043 RT ENGINE FAN VIB CAUTION MESSAGE.  REPLACED THE RT ENGINE FAN BLADES.
